# SDR P9KA2015010801

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N1301L
- Make and model: Cessna T207A
- Aircraft serial: 20700641
- Aircraft time: 10,889 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: PA32206L
- Part serial: 259
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, CRACKS WERE NOTED IN THE NLG FORK.  THE CRACKS EXTENDED FROM THE FWD 2 BOLT HOLES FWD TO THE EDGE OF THE PART & AFT APPROXIMATELY 1/2 INCH ON EACH SIDE.  DISASSEMBLY REVEALED SEVERAL MORE CRACKS THAT DID NOT EXTEND PAST THE WASHERS UNDER THE BOLT HEADS.  THE PART IS A VERY EARLY MODEL STC'D PART WHICH THE MANUFACTURER HAS LONG SINCE BEEFED UP.  THE PART TOTAL TIME & TOTAL CYCLES COULD NOT BE DETERMINED.
